# SDR JGVR20240611001

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS OF THE FUSELAGE SKIN JUST AFT OF THE MAIN ENTRY DOOR, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOPCOATED AREA PER TEXTRON FILED REPAIR.
